# SDR SWAA2022040784638

- Difficulty date: March 16, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N8682B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36651
- Aircraft time: 20,559 hours, 9,520 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#42-186 AFT CARGO COMPARTMENT #1 RH CAP STRIP CORRODED / [01] REMOVED COROSSION AND VERIFIED WITH 10X MAGINIFIER ALL COROSSION REMOVED IAW SRM 51-10-02-0G-0;[02] VERIFIED LIMITS; OUT OF LIMITS DUE TO NO PUBLISHED LIMITS IN SRM ORIGINAL THICKNESS .063' REMAINING THICKNESS .061' MATERIAL LOSS OF .002' AAR TOOL 36647 DATE 05-19-22;[03] VERIFIED STEPS 1 AND 2 ARE COMPLETE;[04] VERIFIED STEPS 1-2;[05] OK TO TREAT & PRIME C/W;[06] TREATED AND PRIMED #1 R/H CAP STRIPS IAW SRM 51-21-41 & SRM 51-21-72.;[07] VERIFIED ITEM 6 C/W OK TO APPLY TOP COAT;[08] TREATED AND PRIMED #1 R/H CAP STRIPS IAW AMM 51-21-41 & AMM 51-21-72.;[09] APPLIED TOPCOAT IAW B-737 AMM 51-21-73.;[10] 'PERFORMED EA 22-125-00898. REF. FAULT TTG8Q00BC3B0.';[11] VERIFIED ITEMS 8-10 C/W NOTE: VERIFIED ITEM 8 CORRECTS AMM REFERENCE AUDIT C/W;[12] VERIFIES STEPS 6 AND 8
